# SDR CALA2015012793024

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 68,948 hours, 25,923 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT CLIMB POWER ENG 2 N1 VIB 2.7 WITH ENG 1 AT 0.4.  ALSO ENG 2 EGT 570 DEGREES & ENG 1 AT 519 DEGREES.  ACCOMPLISHED ON SHOT TRIM BALANCE IAW MT71-010, MM 72-31-11 & MM 71-00-00.  TESTED NR 8.  ALL INDICATIONS NORMAL, MAX N1 VIBE WAS 0.4 AT 85%.
